# SDR ASAA2021101736332

- Difficulty date: October 17, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 20,806 hours, 6,478 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Blower
- Part number: 6426512001
- Condition: None
- Location: Forward Of Nlg W
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD BUZZING SOUND COMING FROM CNETER CONSOLE. SOUND IS SIMILAR TO A FAN WITH BEARINGS THAT ARE FAILING. GROUNDED - YES. FOUND WEATHER RADAR R/T MOUNT BLOWER ASSY LOUDER THAN NORMAL. REPLACED WEATHER RADAR R/T MOUNT BLOWER ASSY PER B737-900 AMM 34-43-51 PG 401, BLOWER OPS CHECKS GOOD. W/R SYSTEM OPS TEST GOOD PER AMM TASK 34-43-710-802-001. ETOPS GROUND VERIFICATION SUCCESSFUL.
